Article (Scientific journals)
Ribet bimodules and the specialization of Heegner points
MOLINA BLANCO, Santiago
2012In Israel Journal of Mathematics, 189, p. 1--38
Peer reviewed
 

Files


Full Text
RibetBimodulesfinal.pdf
Author preprint (502.49 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
MOLINA BLANCO, Santiago ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Ribet bimodules and the specialization of Heegner points
Publication date :
2012
Journal title :
Israel Journal of Mathematics
ISSN :
0021-2172
Volume :
189
Pages :
1--38
Peer reviewed :
Peer reviewed
Commentary :
2931385
Available on ORBilu :
since 21 November 2013

Statistics


Number of views
71 (0 by Unilu)
Number of downloads
98 (0 by Unilu)

Scopus citations®
 
7
Scopus citations®
without self-citations
5
OpenCitations
 
4
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu